# SDR DALA2022101206576

- Difficulty date: October 10, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 82,411 hours, 25,597 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 CORROSION (EXFOLIATION) ON KEEL BEAM AT RH MLG WHEEL WELL, ADJACENT TO LDG GEAR HYD LINE, STA. 1112 APROX., BL0. CORRECTIVE ACTION: SUMMARY OF NRC 117: AREA WAS REPAIRED PER ER/A 602566-14 PRI REV . 0. (2446342)
